Pacific Journal of Mathematics

On the lattice of varieties of bands of groups.

T. E. Hall and P. R. Jones

Article information

Source
Pacific J. Math., Volume 91, Number 2 (1980), 327-337.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102778726

Mathematical Reviews number (MathSciNet)
MR615681

Zentralblatt MATH identifier
0466.20036

Subjects
Primary: 08B15: Lattices of varieties
Secondary: 20M05: Free semigroups, generators and relations, word problems [See also 03D40, 08A50, 20F10] 20M07: Varieties and pseudovarieties of semigroups

Citation

Hall, T. E.; Jones, P. R. On the lattice of varieties of bands of groups. Pacific J. Math. 91 (1980), no. 2, 327--337. https://projecteuclid.org/euclid.pjm/1102778726


Export citation

References

  • [1] A.P. Birjukov, Varieties of idempotent semigroups, Algebra i Logika, 9 (1970), 255-273.
  • [2] C.F. Fennemore, All varieties of bands, Math. Nachr., 48 (1971), I: 237-252, II: 253-262.
  • [3] D.G. Fitzgerald, On inverses of products of idempotent in regular semigroups, J. Austral. Math. Soc,13 (1972), 335-337.
  • [4] J.A. Gerhardt, The lattice of equationalclasses of idempotent semigroups, J. Algebra, 15 (1970), 195-224.
  • [5] G. Gratzer, Universal Algebra, Van Nostrand, Princeton, 1968.
  • [6] G. Gratzer, General Lattice Theory, Birkhauser Verlag, Basel, 1978.
  • [7] J.M. Howie, An Introductionto Semigroup Theory, Academic Press, London, 1976.
  • [8] G. Lallement, Congruences equivalences de Green sur un demi-groupe regulier, C.R. Acad. Sci. Paris, Ser.A, 262 (1966), 613-616.
  • [9] W.D. Munn, A certain sublattice of the lattice of congruences on a regular semi- group, Proc. Cambridge Phil. Soc,60 (1964), 385-391.
  • [10] B.H. Neumann, Universal Algebra, Lecture Notes, Courant Inst. of Math. Sci., New York University.
  • [11] M. Petrich, Regular semigroups satisfyingcertain conditions on idempotent and ideals, Trans. Amer. Math. Soc,17O (1972), 245-267.
  • [12] M. Petrich, Varieties of orthodox bands of groups, Pacific J. Math., 58 (1975), 209-217.
  • [13] M. Petrich, Certain varieties and quasivarieties of completely regularsemigroups, Canad. J. Math., 29 (1977), 1171-1197.
  • [14] C. Spitznagel, The lattice of congruences on a band of groups, Glasgow Math. J., 14 (1973), 189-197.